... completely lost and she sometimes vomited, among other things she's experiencing. How do I handle this appetite problem? Is there a medicine or anything I can give her that can solve this? Plz help. She grew very thin already
This is a common side effect of this drug. I would talk to the Dr about it and perhaps he will try something else or give her something to help control the side effects. You can try giving her nutritional shakes like Boost, Ensure etc. When my son was taking Concerta for ADHD it sapped his appetite so I gave him high protein Equate nutritional shakes (from Walmart-he liked the chocolate and strawberry best) It is a Walmart brand equivalent of Ensure. It gives them the calories and nutrition they need without having to eat a whole meal. It helped me keep weight on him.
- Zarontin Information for Consumers
- Zarontin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zarontin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Sep 2010 • 5 answers
Posted 21 Jan 2012 • 1 answer
Seizures - Am interested to know if anyone is taking Keppra w/50 mg of B6 and Zarontin and what side
Posted 12 Feb 2013 • 3 answers
Pregnancy - I have been taking mirtaz 15mg n quitipin sr 50mg from past seven months and now Im two?
Posted 4 Feb 2014 • 1 answer
Posted 22 Sep 2017 • 0 answers